# SDR AALA202304288588

- Difficulty date: April 27, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 63,761 hours, 26,750 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Panel
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR HARD TO OPEN AND CLOSE IN FLIGHT. APPEARS TO BE RUBBING ON CABIN CEILING. TIGHTENED LOOSE CEILING PANEL.
